# SDR USAA2012100100064

- Difficulty date: September 17, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 31,447 hours, 21,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: D5311261000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON ATTACH ANGLE PLATE AT FR16, -Y1379.5.  REPLACED ATTACH ANGLE PLATE AT FR16, -Y1379.5 IAW A319 SRM 51-42-11 FIG 3.
